Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Hemorrhoids, pale stools with white stringy substance, undigested food particles after detox plan. On Raspberry ketone. Cause?

I recently did a detox plan through my Chiropractor 2x in one month, and I then promptly developed hemeroids that I normally do not experience. In addition to that, I now have pale stools , with some white stringy like substance surrounding the stool. This morning I passed a solid pale stool, and the spinach I ate for dinner last night was completely undigested, and it looked exactly like it did in the bowl. What s going on? I feel fine, and the hemeroids are almost gone. I have also been taking Raspberry Keytone for weight loss . Could this be interfering? All of this is NEW for my health overall.
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  718
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
Hello. Thanks for using this forum. Any changed in bowel habits or consistency of the stool have to be investigated further. As in your case, the whitish substance along with the stool can be anything due to changes within the large intestine or the distal part of the colon specially the rectum. Hemorrhoids would usually be associated with bright streak of blood along with stool which can be both painful/ non painful associated with mild to severe prolapse of mass from the anus. Advise would be to consult with your doctor so that further investigation with anoscopy and colonoscopy can be done to rule out the above. Regards.
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor